ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note on diffraction by a Strip Under Mixed Boudary-Conditions

Chakrabarti, A and Sastry, VVSS (1980) A Note on diffraction by a Strip Under Mixed Boudary-Conditions. In: Journal of the Indian Institute of Science, 62 (2). 25-33 .

Full text not available from this repository.
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 05 Jan 2011 09:44
Last Modified: 05 Jan 2011 09:44
URI: http://eprints.iisc.ernet.in/id/eprint/34846

Actions (login required)

View Item View Item